Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 09:34:13 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619908
  • Total Topics: 46702
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Kaposi's sarcoma--when will they disappear??  (Read 1774 times)

0 Members and 1 Guest are viewing this topic.

Offline paulie_tx

  • Member
  • Posts: 6
Kaposi's sarcoma--when will they disappear??
« on: April 01, 2012, 11:40:17 AM »
How soon after starting meds will the karposi lesions start to disappear??? :'(  I developed 4 spots on my face and one on my neck.  This prompted me to finally go to doctor and start meds (Prezista 400 mg x 2, Norvir 100 mg, and Truvada).

I may as well have a sign on my forehead which reads "Look at me, I'm HIV positive."  When will these start to disappear????

Offline edfu

  • Member
  • Posts: 1,084
Re: Kaposi's sarcoma--when will they disappear??
« Reply #1 on: April 01, 2012, 05:41:34 PM »
If they respond to the antiretrovirals alone, it usually takes about a year before they completely fade away.   They will turn from reddish-purplish to light brown, like very light moles, and then disappear.  Good luck. 
"No one will ever be free so long as there are pestilences."--Albert Camus, "The Plague"

"Mankind can never be free until the last brick in the last church falls on the head of the last priest."--Voltaire

Offline paulie_tx

  • Member
  • Posts: 6
Re: Kaposi's sarcoma--when will they disappear??
« Reply #2 on: April 01, 2012, 09:50:32 PM »
Thank you.   I suppose a year is better than an eternity.... :)

Offline edfu

  • Member
  • Posts: 1,084
Re: Kaposi's sarcoma--when will they disappear??
« Reply #3 on: April 02, 2012, 12:16:22 AM »
If you want to experiment with concealing makeup, I would recommend Dermablend.  It's used only over the affected areas, so it's important to get the shade that matches your skin tone.  You may feel less or more self-conscious with the makeup, so it's up to you.  I do know several people who had facial KS who were modestly pleased with the results.     
"No one will ever be free so long as there are pestilences."--Albert Camus, "The Plague"

"Mankind can never be free until the last brick in the last church falls on the head of the last priest."--Voltaire

Offline paulie_tx

  • Member
  • Posts: 6
Re: Kaposi's sarcoma--when will they disappear??
« Reply #4 on: April 08, 2012, 11:34:15 PM »
Thanks again..  Between the KS and rash (just started meds), not sure what's worse:)

Offline brenner

  • Member
  • Posts: 90
Re: Kaposi's sarcoma--when will they disappear??
« Reply #5 on: April 22, 2012, 07:50:05 PM »
Hi paulie,
I have a large lesion that was a blue purple in colour and was a hard bump.  I had a biopsy done and it was ks.  My doc said that it would go away.  It has been a year that im on haart, and it is only now fading, and from the middle out.  It takes a while depending on the intensity of the lesion.  Let us know how it goes.  Im curious.  Important is that youre feeling better and stamp out your viral load.
Feb 23. 2011  poz diagnosed
Feb 28.  cd4 257, vl 262400, %21
Mar 14.  start Atripla
May 18.  cd4 639, vl 690, %33
Aug 19.  cd4 583, vl 60, %38
Nov 18.  cd4 450, vl UD, %38
2012
Feb.19   cd4 649, vl UD, %35
Jun 08.  cd4 524, vl UD, %34
Sep 16.  cd4 567, vl UD, %35
Dec 02.  cd4 592, vl UD, %35
2013
Mar 10.  cd4 688, vl UD, %35

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.